# SDR HNAA0600067

- Difficulty date: July 3, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8102
- Aircraft serial: 340
- Aircraft time: 27,752 hours, 32,508 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Faulted
- Location: Ahrs Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS ADI LOCKED 10 DEG NOSE UP AFTER T/O, CYCLING FAIL FLAG INDICATION ON ADI.  NORMAL WHEN LEVELING OFF BUT ADI JERKS DURING PITCH CHANGES.  CHECKED WIRING IN ROLL PITCH SYNCHRO SYS & ATTITUDE INVALID SYS FROM NR 1 AHRS TO NR 1 ADI.  INSP CONNECTOR & WIRING 3427-P1-1 & 3420-TB5.  R&R AFCS INTERFACE BOX, PERFORMED GRD MX TEST ON AHRS COMPUTER NR 1 & NR 2, OPS CK GOOD.  STANDBY ADI VARIES 6 TO 8 DEG.  R&R STANDBY ADI, OPS CK GOOD.  CAPTS ADI STICKS IN PITCH MODE, STABLE IN LVL FLT & TURNS, INST 3 NEW WIRES FROM NR 1 AHRS COMPUTER PINS 8, 9 & 10 AT 3420-P1 TO NR 1 ADI PINS N, U, T CONNECTOR 3427-P3-1-1 NR 1 PITCH SYNCHRO LINES.  TEST FLT UNSATISFACTORY.  R&R NR 1 AHRS COMPUTER & NR 1 ADI.  TEST FLT SATISFACTORY.
